# SDR ANCF2019053143001

- Difficulty date: April 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1706903
- Part serial: AAB3002854
- Condition: Leaking
- Location: Nr 1
- Part time: 21,022 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ABR. 30. DURING TAKE OFF RUN ELEC IDG 1 OIL LO PR (APPROX 60 KG) ON ELEC SD IDG 1 AMBAR // CORRECTIVE ACTIONS: MAY 1. IN ACCORDANCE WITH TSM 24-20-00-810-904-A STEP 1 IDG WAS REPLACED // IAW AMM 24-00-720-041-A THE OPERATIONAL TEST OF THE IDG DISCONNECT AND RECONECT FUNTIONAL WAS PERFORMED. IAW AMM 71-00-00-710-006-B THE MINIMUM IDLE CHECK WAS PERFORMED SATISFACTORY.
